Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 64, NWS Miami, FL

June 7, 2009Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 7, 2009, 2:51 PM EDT for Palm Beach County, Florida. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2009, 2:51 PM EDT (18:51 UTC)
Expired
Jun 7, 2009, 3:15 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 118 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:55 PM EDTHAIL 1Greenacres City, FLTRAINED SPOTTER REPORTED QUARTER SIZE HAIL COVERING HIS YARD AT GREENACRES AREA.
Jun 7, 3:21 PM EDTHAIL 1Palm Springs, FLQUARTER SIZE HAIL REPORTED. RAIN ESTIMATED AT AT LEAST 3 INCHES PER HOUR.
Jun 7, 3:22 PM EDTTSTM WND GST 512 W Lake Worth, FLSPOTTER RECORDED A 51 MPH WIND GUST ALONG WITH DIME SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1804 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 071851
SVRMFL
FLC099-071915-
/O.NEW.KMFL.SV.W.0064.090607T1851Z-090607T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 315 PM EDT

* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GREENACRES CITY...AND MOVING NORTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  GREENACRES CITY...
  LAKE WORTH...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 2660 8003 2653 8012 2656 8021 2675 8012
      2672 8003
TIME...MOT...LOC 1851Z 207DEG 4KT 2662 8012

$$

TINGLER
1 follow-up statement
832 
WWUS52 KMFL 071856
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
256 PM EDT SUN JUN 7 2009

FLC099-071915-
/O.CON.KMFL.SV.W.0064.000000T0000Z-090607T1915Z/
PALM BEACH FL-
256 PM EDT SUN JUN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GREENACRES CITY...MOVING NORTHEAST AT 5 MPH.

REPORTS HAVE BEEN RECIEVED OF HAIL THE SIZE OF QUARTERS COVERING THE 
GRASS IN LAKE WORTH FROM STORM SPOTTERS.  

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2660 8003 2653 8012 2656 8021 2675 8012
      2672 8003
TIME...MOT...LOC 1855Z 207DEG 4KT 2662 8012

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:52 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 7, 1:52 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT SUN JUN 7 2009

.AVIATION...VFR CONDITIONS WILL PREVAIL OUTSIDE OF TSTMS. EXPECT
IFR IN TSTMS FOR KAPF NEXT FEW HOURS AND MAINLY BTWN 20 AND 24Z
FOR EAST COAST TERMINALS. SEABREEZES BOTH COASTS OUTSIDE OF
CONVECTION GOING LIGHT THIS EVENING. WINDS WILL BECOME SE AT 10 KTS
BY LATER MONDAY MORNING. THROUGH OUT THE GFS40 SOLUTION OF NNW WINDS.

&&

.PREV DISCUSSION... /ISSUED 1026 AM EDT SUN JUN 7 2009/

..SOME STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND EAST COAST
METRO AREAS TODAY INTO THIS EVENING...

UPDATE...
THE MID TO UPPER LEVEL TROUGH WAS LOCATED ALONG THE I-4 CORRIDOR
THIS MORNING...AS TBW SOUNDING WAS SHOWING NORTHWEST FLOW AT 400
MBS ON UP...CAPE CANAVERAL SOUNDING WAS SHOWING WESTERLY WIND FLOW
AT 400 MBS ON UP...AND MIA SOUNDING STILL SHOWING SOUTHWEST WIND
FLOW THROUGH THE HOLD ATMOSPHERE.

THE LATEST SHORT RANGE MODELS ARE SHOWING THIS TROUGH OF LOW
PRESSURE TO MOVE EAST TODAY THROUGH SOUTH FLORIDA AND SHOULD BE
EAST OF THE CWA BY MONDAY MORNING. THIS WILL KEEP SOUTH FLORIDA
STILL IN A SOUTHWEST STEERING FLOW TODAY PUSHING THE WEST COAST
SEA BREEZE ACROSS THE CWA...WHILE KEEPING THE EAST COAST SEA
BREEZE NEAR THE EAST COAST METRO AREAS. SO HAVE LOWER THE POPS TO
CHANCE CAT FOR THE WEST COAST METRO AREAS WHILE KEEPING THE
NUMEROUS POPS UP FOR THE EAST COAST METRO AREAS.

THE MIA MORNING SOUNDING WAS ALSO SHOWING THE 500 MB TEMPS AROUND
-10C THIS MORNING WHICH COULD ALLOW FOR SOME OF THE STORMS TO
BECOME STRONG TO SEVERE WITH HAIL...GUSTY WINDS...HEAVY
RAINFALL...AND FREQUENT LIGHTNING STRIKES TO OCCUR WITH SOME OF
THE STORMS. SO WILL CONTINUE TO MENTION THIS IN THE HWO AND IN THE
ZONES FOR THE INTERIOR AND EAST COAST METRO AREAS FOR TODAY INTO
THIS EVENING.

THE MARINE PACKAGE LOOKS GOOD FOR TODAY INTO TONIGHT. SO NO
CHANGES TO THE MARINE PACKAGE IN THE MORNING UPDATE.

NO CHANGES ARE PLAN FOR REST OF THE ZONES AND MARINE PACKAGE AT
THIS TIME.

UPDATE...54/BNB

PREV DISCUSSION... /ISSUED 732 AM EDT SUN JUN 7 2009/

AVIATION...ALL THE TERMINALS SHOULD CONTINUE WITH MOSTLY VFR
CONDITIONS THROUGH THE MORNING HOURS. A MOIST UNSTABLE AIRMASS
WILL CONTINUE OVER THE LOCAL AREA...THEREFORE, SHWRS/TSTMS ARE
EXPECTED AGAIN TODAY INITIALLY OVER INLAND AREAS BUT THEN BEING
STEERED EASTWARD BY THE AIR FLOW ALOFT. WL INDICATE VCTS OVR ALL
TERMINALS FROM 14Z THROUGH AT LEAST 08/02Z. IF TSTMS DEVELOP EARLY
WILL NEED TO AMEND TO ADD TEMPOS AND MOST LIKELY WILL BE IN THE
18Z TAFS FOR THE EAST COAST TERMINALS. SFC WINDS SHOULD REMAIN
MAINLY SW AOB 10 KTS THIS AFTERNOON AND EVENING EXCEPT FOR A SE
AFTN SEABREEZE EAST COAST.

PREV DISCUSSION... /ISSUED 445 AM EDT SUN JUN 7 2009/

DISCUSSION...

THE MID TO UPPER LEVEL TROUGH REMAINS ENTRENCHED ACROSS THE EASTERN
GULF AND WILL CONTINUE TO EXERT ITS INFLUENCE ACROSS SOUTH FLORIDA
AND ADJACENT WATERS. CAN EXPECT ANOTHER ROUND OF ACTIVE
CONVECTION THIS AFTERNOON. IN ADDITION TO THE AFOREMENTIONED MID
TO UPPER LEVEL TROUGH...LATEST GUIDANCE INDICATES SYNOPTIC SCALE
LARGE SCALE ASCENT ACROSS THE REGION BY THIS AFTERNOON...WITH
MOISTURE LIKELY EXTENDING THROUGH THE COLUMN WITH PWATS NEAR TWO
INCHES POSSIBLE...ALTHOUGH RECENT WATER VAPOR IMAGERY INDICATES SOME
DRIER AIR MAY MAKE INTO THE MID TO UPPER LEVELS. BUT GIVEN
PROXIMITY OF LOW TO THE SOUTH FLORIDA PENINSULA VERY HARD TO KNOW
IF THE DRIER AIR MAY MAKE IT THIS FAR SOUTH. AT ANY
RATE...ACTIVE CONVECTION ACROSS THE REGION IS EXPECTED AGAIN
TODAY WITH A 70 POP FORECAST FOR MOST OF THE PENINSULA...WITH
LOCALLY HEAVY RAINFALL EXPECTED AND SOME STRONG THUNDERSTORMS
POSSIBLE. HAIL AND STRONG WINDS ARE POSSIBLE WITH THE OCCURRENCE
OF THE THUNDERSTORMS.

LATEST SUITE OF GUIDANCE CONTINUES TO SUGGEST THAT THE MID TO
UPPER LEVEL TROUGH IS STILL EXPECTED TO SLOWLY DRIFT EASTWARD
BEGINNING MONDAY...AND BY WEDNESDAY AN UPPER LEVEL RIDGE MAY BEGIN
TO DEVELOP ACROSS THE REGION. SO AFTER TODAY...SCATTERED
MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS THE PENINSULA IS
FORECAST...BUT WILL ULTIMATELY DEPEND ON THE UPPER LEVEL TROUGH
BEING NUDGED EASTWARD BY AN UPPER LEVEL RIDGE DEVELOPING OVER THE
NORTHWEST GULF.

NEED TO STRESS THE UNCERTAINTY IN THE WIND FORECAST...BOTH IN THE
SHORT TERM AND LONG TERM PORTIONS OF THE FORECAST. THE GUIDANCE
WAS NOT CONSISTENT...AND USED SOME OF THE SHORT RANGE ENSEMBLE
FORECAST WINDS TO GIVE A BETTER DEPICTION OF THE WIND FIELD FOR
THE SHORT TERM. FOR THE LONG TERM THERE IS ALSO A LOT OF
UNCERTAINTY IN THE FORECAST...WITH THE SUITE OF GUIDANCE
DEVELOPING AN AREA OF LOW PRESSURE IN THE WESTERN
CARIBBEAN IN THE EXTENDED PERIODS...WHICH INFLUENCES THE LOCAL
PRESSURE GRADIENT AND WIND FORECAST ACROSS THE REGION. WILL HAVE
TO WAIT AND SEE IF THIS REMAINS A PERSISTENT FEATURE IN THE
GUIDANCE OVER THE NEXT FEW DAYS.

MARINE...
MAINLY TRANQUIL SEAS EXPECTED FOR THE MAJORITY OF THE FORECAST
PERIOD. BUT NEED TO STRESS THE UNCERTAINTY IN THE WIND
FORECAST...ESPECIALLY IN THE LATER PERIODS OF THE FORECAST.

FIRE WEATHER...
NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  86  74  87 / 40 40 20 40
FORT LAUDERDALE  74  86  76  87 / 40 40 20 30
MIAMI            74  87  75  88 / 40 40 20 40
NAPLES           71  90  72  88 / 20 40 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 7, 1:41 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT SUN JUN 7 2009

FLZ063-066>075-168-172>174-081100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
141 PM EDT SUN JUN 7 2009

...NUMEROUS THUNDERSTORMS THROUGH THIS AFTERNOON AND EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...
...SLIGHT RISK OF WEAK TORNADOES EAST SECTIONS THIS AFTERNOON...
...WATERSPOUTS POSSIBLE ACROSS GULF OF MEXICO AND ATLANTIC WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY.
FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL,
AND WIND GUSTS AT LEAST TO 60 MPH WILL BE POSSIBLE WITH THE MOST
INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST
METRO AREAS AND EASTERN INTERIOR LOCATIONS THIS AFTERNOON.

TORNADOES: WIND PROFILES LOOK FAVORABLE FOR WEAK SHORT LIVED
TORNADOES OR FUNNEL CLOUDS MAINLY EAST SECTIONS.

WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS
AND HIGH CHANCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT
OF WATERSPOUTS ACROSS THE LOCAL GULF OF MEXICO AND ATLANTIC
WATERS, INCLUDING BISCAYNE BAY, TODAY.

WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR
THIS AFTERNOON.

HAIL: HAIL UP TO PENNY SIZE IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST
COAST METRO THIS AFTERNOON.

FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY
PRODUCE URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND
MAINLY ALONG THE EAST COAST METRO AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE DAILY THROUGH NEXT WEEK. LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 7, 11:21 AM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1121 AM EDT SUN JUN 7 2009

FLZ069-070-071600-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
1121 AM EDT SUN JUN 7 2009

...STRONG THUNDERSTORM MOVING TOWARDS SOUTH CENTRAL COLLIER COUNTY...

AT 1120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF EVERGLADES CITY...MOVING NORTH AT
15 MPH.

THIS STORM WILL AFFECT...

CAPE ROMANO AQUATIC PRESERVE...
PORT OF THE ISLANDS...
ROYAL PALM HAMMOCK...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2616 8160 2611 8130 2585 8140 2585 8141
      2584 8141 2586 8142 2587 8147 2589 8148
      2588 8150 2584 8150 2584 8151 2587 8152
      2591 8162
TIME...MOT...LOC 1521Z 190DEG 13KT 2586 8151

BAXTER
Special weather statement, Jun 7, 11:58 AM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1158 AM EDT SUN JUN 7 2009

FLZ069-070-075-071700-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
1158 AM EDT SUN JUN 7 2009

...STRONG THUNDERSTORMS CONTINUE TO MOVE FROM THE GULF WATERS INTO
SOUTH CENTRAL COLLIER COUNTY...

AT 1155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO
INDICATE STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHEAST OF ROYAL PALM HAMMOCK TO 20 MILES SOUTHWEST OF
CHOKOLOSKEE...MOVING NORTH AT 5 TO 10 MPH.

THESE STORMS WILL AFFECT...

PORT OF THE ISLANDS...
PICAYUNE STRAND STATE FOREST...
EVERGLADES CITY...
CAPE ROMANO...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2616 8163 2616 8125 2577 8130 2579 8138
      2579 8139 2581 8138 2581 8135 2585 8138
      2587 8147 2589 8148 2584 8151 2587 8152
      2591 8161 2589 8163 2592 8164 2590 8169
      2588 8166 2585 8167 2585 8170
TIME...MOT...LOC 1556Z 201DEG 3KT 2605 8148 2554 8150

BAXTER
Local storm report, Jun 7, 12:16 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1216 PM EDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     11 SE IMMOKALEE         26.31N 81.31W
06/07/2009                   COLLIER            FL   LAW ENFORCEMENT

            POWER LINES WERE KNOCKED DOWN IN THE 13,000 BLOCK OF OIL
            WELL ROAD.

&&

CARACOZZA
Special weather statement, Jun 7, 12:44 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1244 PM EDT SUN JUN 7 2009

FLZ069-070-071745-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
1244 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORMS MOVING TOWARDS WESTERN COLLIER COUNTY...

AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF
CHOKOLOSKEE TO 18 MILES WEST OF NAPLES...MOVING NORTHEAST AT 15 MPH.

THESE STORMS WILL AFFECT...

CAPE ROMANO...
MARCO ISLAND...
KEY MARCO...
ROOKERY BAY AQUATIC PRESERVE...
CAPE ROMANO AQUATIC PRESERVE...
FIDDLERS CREEK...
NAPLES...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2632 8179 2586 8114 2580 8119 2580 8134
      2583 8135 2587 8147 2589 8148 2584 8151
      2587 8152 2591 8161 2589 8163 2592 8164
      2590 8169 2588 8166 2584 8168 2598 8174
      2609 8182 2633 8185
TIME...MOT...LOC 1643Z 236DEG 12KT 2561 8142 2618 8209

BAXTER
Special weather statement, Jun 7, 12:45 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1245 PM EDT SUN JUN 7 2009

FLZ066-070-071745-
HENDRY FL-INLAND COLLIER COUNTY FL-
1245 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN COLLIER AND CENTRAL
HENDRY COUNTIES...

AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF MILE
MARKER 90 ON ALLIGATOR ALLEY...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

SUNNILAND...
HENDRY CORRECTIONAL I/A/P...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2677 8130 2675 8090 2609 8118 2620 8147
TIME...MOT...LOC 1644Z 205DEG 20KT 2623 8128

GR
Special weather statement, Jun 7, 1:45 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
145 PM EDT SUN JUN 7 2009

FLZ063-071845-
GLADES FL-
145 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORMS MOVING ACROSS GLADES COUNTY...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHERN AND EASTERN GLADES
COUNTY...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

LAKE HICPOCHEE...
MOORE HAVEN...
LAKEPORT...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2714 8088 2708 8092 2707 8094 2707 8093
      2703 8095 2705 8097 2698 8108 2693 8107
      2693 8110 2689 8111 2684 8108 2679 8111
      2678 8155 2699 8149 2704 8140 2704 8128
      2711 8127 2713 8118 2716 8117 2720 8109
TIME...MOT...LOC 1744Z 239DEG 13KT 2680 8123

GR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:31 PM EDTSpecial Marine WarningMFL56 min
Jun 6, 9:53 PM EDTSpecial Marine WarningMFL82 min
Jun 6, 10:33 PM EDTSpecial Marine WarningMFL57 min
Jun 7, 11:14 AM EDTSpecial Weather StatementMFLCollier61 min
Jun 7, 11:19 AM EDTSpecial Marine WarningMFL26 min
Jun 7, 11:21 AM EDTSpecial Weather StatementMFLCollier39 min
Jun 7, 11:52 AM EDTSevere Thunderstorm WarningMFLCollier, Hendry53 min
Jun 7, 12:01 PM EDTSpecial Marine WarningMFL59 min
Jun 7, 12:35 PM EDTSpecial Marine WarningMFL85 min
Jun 7, 12:44 PM EDTSpecial Weather StatementMFLCollier61 min
Jun 7, 12:45 PM EDTSpecial Weather StatementMFLHendry60 min
Jun 7, 1:45 PM EDTSpecial Weather StatementMFLGlades60 min
Jun 7, 2:01 PM EDTSpecial Marine WarningMFL28 min
Jun 7, 3:05 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 7, 3:14 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 7, 3:17 PM EDTAreal Flood AdvisoryMFLPalm Beach95 min
Jun 7, 3:23 PM EDTSpecial Marine WarningMFL67 min
Jun 7, 3:26 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 7, 3:37 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 7, 3:50 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 7, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 7, 3:54 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade51 min
Jun 7, 4:26 PM EDTSpecial Marine WarningMFL2 hr
Jun 7, 4:45 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade31 min
Jun 7, 5:01 PM EDTAreal Flood AdvisoryMFLMiami-Dade62 min
Jun 7, 5:03 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 7, 5:06 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Jun 7, 5:54 PM EDTSpecial Marine WarningMFL2 hr
Jun 7, 6:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 7, 6:54 PM EDTSevere Thunderstorm WarningMFLMiami-Dade66 min
Jun 7, 6:57 PM EDTSpecial Marine WarningMFL63 min
Jun 7, 7:01 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 7, 7:11 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 7, 7:25 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 7, 7:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.